# SDR SWIA2023112404

- Difficulty date: November 4, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N624UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000831
- Aircraft time: 7,563 hours, 4,851 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON RIGHT SIDE OR NOSE CONE.INSPECTED IMPACT AREA AND FOUND DENT MEASURING 3.75"L X 2"W X 0.123"D 0.50" AFT OF FR02 BETWEEN STRG 04R AND STRG 06R RT FWD FUSELAGE AFT OF RADOME. DENT IS CREASED, NO OTHER DAMAGE NOTED. REF EAML 1241358 FOR BIRD STRIKE INSP
